Alert archive / Texas / Special Weather Statements in 2012

Special Weather Statement, NWS Fort Worth, TX

June 17, 2012Palo Pinto County, Texas

NWS Fort Worth, TX issued this special weather statement at Jun 17, 2012, 3:21 PM CDT for Palo Pinto County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2012, 3:21 PM CDT (20:21 UTC)
Expired
Jun 17, 2012, 3:45 PM CDT
In force
24 min
Issued by
NWS Fort Worth, TX

County Palo Pinto County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 78 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1006 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1006 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

263 
WWUS84 KFWD 172021
SPSFWD

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT SUN JUN 17 2012

TXZ116-117-172045-
PALO PINTO TX-PARKER TX-
321 PM CDT SUN JUN 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN PALO PINTO COUNTY
  SOUTHWESTERN PARKER COUNTY

AT 321 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTH OF MINERAL WELLS...MOVING
SOUTHEAST AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GORDON.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3273 9827 3276 9792 3256 9785 3256 9807
      3252 9807 3252 9809 3251 9829 3254 9838
TIME...MOT...LOC 2021Z 296DEG 8KT 3261 9806

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Jun 17, 12:31 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 17, 12:31 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1231 PM CDT SUN JUN 17 2012

.AVIATION...
CONCERNS...SLIGHT CHANCE FOR THUNDER AGAIN THIS AFTERNOON...MAINLY
AT THE DFW TERMINALS.

THE THREAT FOR THUNDERSTORMS CONTINUES AGAIN TODAY BUT GIVEN THE
TRENDS OVER THE LAST FEW DAYS...WILL OPT TO NOT MENTION THUNDER IN
THE 18Z TAF AND AMEND IF THE CHANCES INCREASE THAT THUNDER WILL
OCCUR. THE DFW TERMINALS WOULD BE THE MOST LIKELY LOCATIONS TO BE
AFFECTED BY THUNDERSTORMS. A WEAK SHORTWAVE TO THE NORTHWEST OF
THE REGION IS ALREADY AIDING IN WEAK ELEVATED SHOWER DEVELOPMENT
FROM BOWIE TO BRECKENRIDGE. THUNDERSTORMS ARE EXPECTED TO DEVELOP
IN THIS AREA LATER THIS AFTERNOON AND WILL MONITOR TRENDS AND
TRACKS FOR POTENTIAL IMPACTS AT ANY OF THE AIRPORTS.

FOR THE TAF...WILL PREVAIL VFR WITH SOUTH WINDS BETWEEN 7-11 KTS
TODAY. WIND SPEEDS WILL INCREASE TO 12-15 KTS LATE MONDAY MORNING.
DO NOT EXPECT STRATUS TO OCCUR BUT THE PAST TWO MORNINGS...MVFR
CIGS HAVE OCCURRED /MAINLY AT KACT/ AS THE CUMULUS FIELD DEVELOPS
IN THE MID TO LATE MORNING HOURS. THIS COULD OCCUR AGAIN TOMORROW
BUT AN UPPER LEVEL TROPICAL LOW WILL BE MOVING INTO SOUTHEAST
TEXAS TOMORROW MORNING AND NORTH TEXAS WILL BE ON THE NORTHWEST
SIDE OF THIS FEATURE. THE WEST AND NORTHWEST SIDES OF THESE
FEATURES ARE TYPICALLY THE SUBSIDENT SIDES AND THUS LITTLE TO NO
CUMULUS MAY OCCUR TOMORROW.

82/JLD

&&

.UPDATE...
SHOWERS HAVE STARTED TO DEVELOP BETWEEN HENRIETTA AND JACKSBORO.
EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE TO DEVELOP ACROSS
THE NORTHWESTERN PART OF THE FORECAST AREA THIS AFTERNOON. SOME
STORMS WILL LIKELY BECOME SEVERE LATER THIS AFTERNOON...PRODUCING
DAMAGING DOWNBURST WINDS AND LARGE HAIL. THESE STORMS WILL MOVE
SOUTHEAST AND SOUTH THROUGH THIS EVENING. SOME ELEVATED ISOLATED
SHOWERS HAVE ALSO DEVELOPED ACROSS THE SOUTHEAST. HAVE KEPT THE
HIGHEST POPS ACROSS THE NORTHWESTERN THIRD THIS AFTERNOON WITH
PROGRESSIVELY LOWER POPS TO THE SOUTHEAST.

58

&&

.PREV DISCUSSION... /ISSUED 432 AM CDT SUN JUN 17 2012/

EARLY MORNING WATER VAPOR IMAGERY DEPICTED A SHORTWAVE TROUGH
CENTERED OVER THE FOUR CORNERS AREA WITH WEAK ANTICYCLONIC FLOW
OVER FAR WEST TX AND INTO NORTHERN MEXICO. UNLIKE THE PAST FEW
NIGHTS...UPSTREAM CONVECTION HAS DISSIPATED FOR THE MOST PART WITH
ONLY VERY LIGHT RETURNS EVIDENT ON REGIONAL RADARS AS OF 08Z.
08Z SURFACE OBSERVATIONS CONTINUE TO SHOW THE INFLUENCE OF OUTFLOW
FROM EARLIER CONVECTION...WITH A WEAK BOUNDARY EVIDENT FROM
WICHITA FALLS SOUTH-SOUTHWEST THROUGH THROCKMORTON. GOOD QUALITY
MOISTURE REMAINED IN PLACE OVER NORTH TX WITH EARLY MORNING SFC
OBS HOLDING DEW POINTS IN THE UPPER 60S AND THE 00Z FWD SOUNDING
OBSERVING AN H850 DEW POINT OF 15 DEG C.

TODAY AND TONIGHT...COMPARED TO THE PAST FEW DAYS...MODELS OFFER
UP A CONSISTENT SOLUTION WITH REGARDS TO THUNDERSTORM CHANCES
TODAY ACROSS NORTH TX. WHILE CONSISTENCY DOES NOT EQUATE TO
ACCURACY...THE COMMONALITIES IN MODEL SOLUTIONS INCREASES
CONFIDENCE IN THE FORECAST FOR THUNDERSTORMS TODAY. IN GENERAL
MOST OPERATIONAL GUIDANCE IS HAVING THEIR CONVECTIVE
PARAMETRIZATION SCHEMES TRIGGERED BY THE COMBINATION OF AN
UNSTABLE...WEAKLY CAPPED ENVIRONMENT COMBINED WITH SOME LARGE
SCALE FORCING FOR ASCENT FROM THE UPSTREAM SHORTWAVE TROUGH. THERE
IS GOOD AGREEMENT THAT CONVECTION WILL INITIATE WEST OR NORTHWEST
OF THE METROPLEX IN THE 18-00Z TIMEFRAME.

HIGH RESOLUTION GUIDANCE IS GENERALLY ON BOARD WITH THIS SOLUTION
BUT FAVORS EARLIER CONVECTIVE INITIATION...BY 18Z AT THE LATEST IN
MOST CASES. IT COULD BE THAT HIGH RESOLUTION GUIDANCE IS PICKING
UP ON THE BOUNDARY JUST WEST OF THE CWA...OR THIS GUIDANCE
INITIATES CONVECTION DUE TO THE INFLUENCE OF THUNDERSTORM REMNANTS
FROM LAST NIGHT. EITHER WAY WENT AHEAD WITH A 20 PERCENT CHANCE OF
THUNDERSTORMS NORTHWEST OF A GAINESVILLE TO CISCO LINE BEFORE 18Z
AS A RESULT. AFTER 18Z NEARLY ALL AVAILABLE GUIDANCE INDICATES
SOME THUNDERSTORM ACTIVITY OVER THE NORTHWESTERN COUNTIES OF THE
CWA...SO WENT AHEAD WITH 30 TO 40 POPS FOR THIS AFTERNOON. DID NOT
GO WITH HIGHER POPS AS THUNDERSTORM ACTIVITY WILL LIKELY BE
SCATTERED IN NATURE...SO NOT EVERY LOCATION IS EXPECTED TO SEE A
STORM.

SEVERE WEATHER CHANCES AND THUNDERSTORM MODE ARE DIFFICULT TO
DISCERN TODAY. THE LONGER IT TAKES STORMS TO INITIATE...THE MORE
LIKELY THEY WILL PRODUCE DAMAGING WINDS AND SEVERE HAIL. IF
THUNDERSTORMS DEVELOP BEFORE 18Z...THEY MAY NOT BE AS MUCH OF A
SEVERE WIND AND HAIL THREAT...BUT MAY BE MORE LIKELY TO PRODUCE
LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLOODING.

IF STORMS INITIATE LATE THIS MORNING...POTENTIAL INSTABILITY AND
DEEP LAYER SHEAR ARE BOTH EXPECTED TO BE RELATIVELY WEAK AND NOT
VERY SUPPORTIVE OF AN ORGANIZED STORM MODE. WEAKER DEEP LAYER
SHEAR AND INSTABILITY ACTUALLY INCREASES THE HEAVY RAINFALL
POTENTIAL BECAUSE STORM GENERATED OUTFLOWS WILL BE MUCH WEAKER
ALLOWING FOR A HIGHER LIKELIHOOD FOR TRAINING OF STORMS. EXPECT
THAT ANY HEAVY RAINFALL WILL REMAIN LOCALIZED...SO DO NOT EXPECT
WIDESPREAD FLOODING PROBLEMS IF THIS SCENARIO PANS OUT.

IF THUNDERSTORM ACTIVITY HOLDS OFF UNTIL THIS AFTERNOON...MODELS
INDICATE THAT THE THERMODYNAMIC ENVIRONMENT WILL BE CHARACTERIZED
BY 2000 TO 3000 J/KG OF CAPE. THE FOUR CORNERS AREA SHORTWAVE
TROUGH IS NOT EXPECTED TO MOVE INTO TX UNTIL EARLY THIS
AFTERNOON...SO IF THIS FEATURE IS NECESSARY FOR INITIATION THEN
THESE CAPE VALUES ARE PLAUSIBLE AS INSTABILITY WILL BE ENHANCED BY
SEVERAL HOURS OF HEATING. THE APPROACH OF THE SHORTWAVE TROUGH
WILL BRING AN ATTENDANT INCREASE IN UPPER LEVEL WINDS WHICH WILL
ENHANCE DEEP LAYER SHEAR VALUES AND MAKE AN ORGANIZED STORM MODE
MORE LIKELY. STRONG INSTABILITY WITH THE POTENTIAL FOR 30 KTS OF
DEEP LAYER SHEAR LATE THIS AFTERNOON COULD SUPPORT A MULTI-
CELLULAR STORM MODE WITH BRIEF LINE SEGMENTS OR HIGH PRECIPITATION
SUPERCELL STRUCTURES POSSIBLE. THE LACK OF A STRONG LOW LEVEL
STORM-RELATIVE WIND FIELD WILL EVENTUALLY ALLOW STORMS TO BECOME
OUTFLOW DOMINANT DESPITE INCREASING DEEP LAYER SHEAR...SO A HIGH
END OR EXTENDED SEVERE WEATHER THREAT IS NOT EXPECTED AT THIS
TIME. EXPECT THAT THE GREATEST THREAT FOR SEVERE WEATHER IN THIS
SCENARIO WOULD BE DAMAGING WINDS FROM MICROBURSTS AND HAIL LIKELY
IN THE QUARTER SIZED TO GOLFBALL SIZED RANGE.

FOR ANY STORMS THAT INITIATE ALONG A STALLED OUT BOUNDARY THIS
AFTERNOON...THERE MAY ALSO BE A TORNADO THREAT. GUIDANCE INDICATES
THAT AFTERNOON 0-3 KM CAPE VALUES WILL BE IN EXCESS OF 100 J/KG
WITH VERY STEEP 0-2 KM LAPSE RATES. IF SUFFICIENT LOW-
LEVEL/VERTICAL VORTICITY IS PRESENT THEN THIS ENVIRONMENT WOULD BE
PRIMED FOR VORTEX STRETCHING PROVIDING THE IMPETUS FOR LANDSPOUT
TORNADOES. THE ONLY OBVIOUS SOURCE FOR VERTICAL VORTICITY WOULD BE
A STALLED OUT BOUNDARY/FRONT. IF OUR CURRENT BOUNDARY GETS WASHED
OUT THIS AFTERNOON THEN THE LANDSPOUT THREAT IS VERY LOW.

THUNDERSTORMS THAT INITIATE NORTHWEST OF THE METROPLEX WILL
LIKELY SPREAD SOUTH AND EAST ON OUTFLOW BOUNDARIES THIS EVENING.
NEARLY ALL HIGH RESOLUTION GUIDANCE INDICATES THAT DAYTIME HEATING
IS IMPORTANT FOR THE MAINTENANCE OF THUNDERSTORMS
TODAY...THEREFORE EXPECT THUNDERSTORM ACTIVITY TO DIMINISH IN
COVERAGE AND INTENSITY AFTER SUNSET. WITHOUT MUCH CONFIDENCE IN
THE PLACEMENT OF OUTFLOW BOUNDARIES...WENT AHEAD WITH BROAD
BRUSHED 20 POPS FOR THIS EVENINGS FORECAST.

MONDAY THROUGH THURSDAY...OPERATIONAL GUIDANCE CONTINUES TO BE
CONSISTENT IN ALLOWING AN INVERTED UPPER TROUGH TO DEVELOP OVER
SOUTH TX BY MONDAY AFTERNOON. THE GFS SEEMS TO INDICATE THAT THE
GENESIS OF THIS INVERTED TROUGH IS TIED TO THE FOUR CORNERS
SHORTWAVE TROUGH DIVING SOUTH-SOUTHEAST AND BECOMING STATIONARY
THROUGH THE PERIOD. REGARDLESS...TO THE EAST OF THE INVERTED
TROUGH AXIS...GUIDANCE INDICATES A DEEP...MOIST...SUBTROPICAL
AIRMASS WILL BE PRESENT. THIS AIRMASS IS CHARACTERIZED BY MEAGER
MID-LEVEL LAPSE RATES AND DEEP GULF MOISTURE WITH FORECAST PWATS
IN THE 1.5 TO 2 INCH RANGE. WITH LITTLE CAP IN PLACE AND LITTLE
POTENTIAL FOR CONVECTIVE OVERTURNING OF THE ATMOSPHERE...THINK
THAT THIS AIRMASS WILL BE ASSOCIATED WITH SCATTERED
THUNDERSTORMS...MOST ACTIVE DURING THE AFTERNOON HOURS. THE TROUGH
AXIS IS EXPECTED TO MOVE SLOWLY WEST OVER NORTH TX DURING THE
PERIOD...WITH THE AXIS MOVING WEST OF THE ENTIRE CWA BY WEDNESDAY
MORNING. THEREFORE HAVE AN EXTENDED PERIOD OF 20 AND 30 POPS
ACROSS MUCH OF NORTH TX FOR THE UPCOMING WEEK. WHEREVER STORMS
DEVELOP...THEY WILL LIKELY BE EFFICIENT RAINFALL PRODUCERS AND
CAPABLE OF GENERATING HEAVY RAIN AND LOCALIZED FLOODING. THERE IS
LITTLE EXPECTATION OF OTHER SEVERE WEATHER HAZARDS AT THIS TIME.

EXTENDED...THE ECMWF AND GFS BOTH BUILD AN UPPER LEVEL RIDGE BACK
OVER THE CENTRAL PLAINS BY THE END OF THE WEEK. THE ECMWF
INDICATES A RELATIVELY STRONG RIDGE BRINGING A DRY/HOT SUMMERTIME
PATTERN OVER NORTH TX. THE 17/00Z GFS INDICATES A WEAKER UPPER
RIDGE LITTERED WITH UPPER LEVEL WEAKNESSES THAT ARE SEEMINGLY
INDUCED BY WARM RAIN PROCESSES. ITS VERY DIFFICULT TO SAY WHICH
SCENARIO WILL PAN OUT AT THIS TIME...HOWEVER DECIDED TO STICK WITH
THE ECMWF FOR NOW AS THIS WAS THE SOLUTION OFFERED UP BY BOTH
MODELS YESTERDAY. IF THE GFS IS CORRECT...COOLER TEMPERATURES AND
PRECIPITATION CHANCES WILL NEED TO BE ADDED TO THE FORECAST HEADED
INTO NEXT WEEKEND.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  93  75  94  75  91 /  30  20  10  10  20
WACO, TX              93  75  94  76  91 /  20  20  20  20  20
PARIS, TX             91  72  90  72  89 /  20  20  20  10  30
DENTON, TX            94  74  94  74  90 /  30  20  10  10  20
MCKINNEY, TX          92  73  92  74  90 /  20  20  10  10  20
DALLAS, TX            93  76  93  76  90 /  20  20  20  10  20
TERRELL, TX           92  74  92  74  90 /  20  20  20  20  30
CORSICANA, TX         92  74  92  75  90 /  10  20  30  20  30
TEMPLE, TX            93  74  94  74  90 /  20  20  20  20  20
MINERAL WELLS, TX     94  73  95  73  91 /  40  20   5  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

82/58
Hazardous weather outlook, Jun 17, 11:55 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1155 AM CDT SUN JUN 17 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181130-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1155 AM CDT SUN JUN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THIS
AFTERNOON AND TONIGHT. THE BEST CHANCES FOR THUNDERSTORMS ARE THIS
AFTERNOON AND EARLY EVENING...NORTHWEST OF A LINE FROM GOLDTHWAITE
TO DALLAS TO BONHAM. WITH AN UNSTABLE ATMOSPHERE IN PLACE ACROSS
THE REGION...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...
ESPECIALLY WEST OF INTERSTATE 35/35W. LARGE HAIL AND DAMAGING
WINDS ARE THE MAIN THREATS. ANY SLOW MOVING INTENSE STORM WILL
ALSO HAVE THE POTENTIAL FOR PRODUCING VERY HEAVY RAINFALL AND SOME
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORM CHANCES ARE FORECAST GENERALLY EAST OF A GAINESVILLE
TO LAMPASAS LINE DURING THE DAYTIME AND EVENING HOURS MONDAY
THROUGH THURSDAY BUT THUNDERSTORM CHANCES OVERSPREAD MOST OF NORTH
TEXAS ON WEDNESDAY. STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL
BE POSSIBLE. SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL
ARE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR
EVENING...MOST LIKELY WEST OF INTERSTATE 35/35W.

82/JLD

In the hours before

Special weather statement, Jun 17, 2:45 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CDT SUN JUN 17 2012

TXZ101-172015-
JACK TX-
245 PM CDT SUN JUN 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN JACK COUNTY

AT 245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF JACKSBORO...MOVING
SOUTHWEST AT 10 MPH.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

LAT...LON 3329 9792 3301 9793 3304 9814 3324 9810
      3331 9808
TIME...MOT...LOC 1945Z 027DEG 7KT 3315 9799

82/JLD
Special weather statement, Jun 17, 2:54 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
254 PM CDT SUN JUN 17 2012

TXZ117-172030-
PARKER TX-
254 PM CDT SUN JUN 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN PARKER COUNTY

AT 254 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF WEATHERFORD...MOVING
SOUTHEAST AT 10 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3264 9806 3277 9794 3263 9768 3256 9775
      3256 9799 3262 9807
TIME...MOT...LOC 1954Z 323DEG 9KT 3264 9791

85/NH
Special weather statement, Jun 17, 3:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT SUN JUN 17 2012

TXZ116-117-172045-
PALO PINTO TX-PARKER TX-
321 PM CDT SUN JUN 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN PALO PINTO COUNTY
  SOUTHWESTERN PARKER COUNTY

AT 321 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTH OF MINERAL WELLS...MOVING
SOUTHEAST AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GORDON.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3273 9827 3276 9792 3256 9785 3256 9807
      3252 9807 3252 9809 3251 9829 3254 9838
TIME...MOT...LOC 2021Z 296DEG 8KT 3261 9806

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 2:45 PM CDTSpecial Weather StatementFWDJack30 min
Jun 17, 2:49 PM CDTSevere Thunderstorm WarningFWDJack, Wise26 min
Jun 17, 2:54 PM CDTSpecial Weather StatementFWDParker36 min
Jun 17, 3:38 PM CDTSpecial Weather StatementFWDCooke37 min
Jun 17, 3:46 PM CDTSpecial Weather StatementFWDCooke29 min
Jun 17, 4:06 PM CDTSpecial Weather StatementFWDErath24 min
Jun 17, 4:19 PM CDTAreal Flood AdvisoryFWDErath, Hood, Palo Pinto, Parker86 min
Jun 17, 4:43 PM CDTSpecial Weather StatementFWDJack32 min

Nearby

Special Weather Statements in Texas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.